RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 1, Pages 11–15 (Mi smj1051)  

This article is cited in 4 scientific papers (total in 4 papers)

On the Kenmotsu hypersurfaces of special Hermitian manifolds

M. B. Banaru

Smolensk Humanitarian University

Abstract: We consider almost contact metric hypersurfaces of almost Hermitian manifolds of class $W3$ (in the Gray–Hervella terminology). We establish a criterion for minimality of such hypersurfaces in the case when the contact metric structure is cosymplectic.

Keywords: almost Hermitian manifold, $W3$-manifold, cosymplectic structure, minimal hypersurface

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:1, 7–10

Bibliographic databases:

UDC: 513.74
Received: 20.03.2002

Citation: M. B. Banaru, “On the Kenmotsu hypersurfaces of special Hermitian manifolds”, Sibirsk. Mat. Zh., 45:1 (2004), 11–15; Siberian Math. J., 45:1 (2004), 7–10

Citation in format AMSBIB
\Bibitem{Ban04}
\by M.~B.~Banaru
\paper On the Kenmotsu hypersurfaces of special Hermitian manifolds
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 1
\pages 11--15
\mathnet{http://mi.mathnet.ru/smj1051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2047869}
\zmath{https://zbmath.org/?q=an:1125.53038}
\elib{http://elibrary.ru/item.asp?id=14321148}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 1
\pages 7--10
\crossref{https://doi.org/10.1023/B:SIMJ.0000013009.33523.2b}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000189126800002}


Linking options:
  • http://mi.mathnet.ru/eng/smj1051
  • http://mi.mathnet.ru/eng/smj/v45/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Banaru, “On almost contact metric $1$-hypersurfaces in Kählerian manifolds”, Siberian Math. J., 55:4 (2014), 585–588  mathnet  crossref  mathscinet  isi
    2. M. B. Banaru, “The axiom of cosymplectic surfaces and $W_4$-manifolds”, Moscow University Mathematics Bulletin, 70:5 (2015), 213–215  mathnet  crossref  mathscinet
    3. Banaru M. Banaru G., “A Note on W-3-Manifolds”, Publ. Inst. Math.-Beograd, 103:117 (2018), 17–23  crossref  mathscinet  isi  scopus
    4. Banaru M., “A Note on Geometry of Special Hermitian Manifolds”, Lobachevskii J. Math., 39:1, SI (2018), 20–24  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:281
    Full text:74
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020